Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 01-04-2008, 10:04 AM   #1  
Senior Member
Thread Starter
 
rabidstoat's Avatar
 
Join Date: Oct 2005
Posts: 628

S/C/G: 351 / 282 / 135

Height: 5'3"

Default Medicine making me nauseas

I'm taking the following medications: Effexor XR (150 dosage), Wellbutrin (one of the twice-daily pills, but I just take it once a day), and One a Day Vitamin for Women.

It didn't use to make me nauseas, but now that I am more dilligent on taking my multivitamin, I feel nauseas for about an hour after taking the medicine. Like I'm going to throw up.

I've tried taking them right after I eat breakfast, but it hasn't helped. Then I tried after my-morning snack, and still no good. I'm looking for suggestions on anything that might make me not nauseas.

I guess I could try splitting the medicine up, as it's just the Wellbutrin I need to take in the morning for sure, but I have a hard time remembering to take medicine as is. Someone suggested drinking milk with it? Are there some foods that are better than others for when you take medicine that makes you nauseas?

Or maybe I need a different multivitamin? I don't know.
rabidstoat is offline   Reply With Quote
Old 01-06-2008, 08:35 AM   #2  
Moderator & Happy Chick
 
Leenie's Avatar
 
Join Date: Jun 2001
Location: Northern New Jersey
Posts: 12,125

Height: 5' 10"

Default

What does your doc say? how about taking your vitamin before you go to bed, or switch brands. Can't hurt to try.
Leenie is offline   Reply With Quote
Old 01-08-2008, 08:49 PM   #3  
CURVY VIXEN
 
purplepansy912's Avatar
 
Join Date: Feb 2006
Location: In Da Country, upstate NY
Posts: 790

S/C/G: 205/194/128

Height: 5'2''

Default

Take your vitamin's with your meal, they will be absorbed better, try it with your largest meal.
purplepansy912 is offline   Reply With Quote
Old 01-08-2008, 08:57 PM   #4  
Senior Member
 
zenor77's Avatar
 
Join Date: Jan 2007
Location: The Hill Country
Posts: 2,579

S/C/G: 218/175/155

Height: 5'6"

Default

I can't stomach (no pun intended) the hard type of vitamin. I have to take either a chewable or a liquid. It doesn't matter when or with what I take it with. They come right back up if they are the hard variety.

I would consult your doctor just in case though.
zenor77 is offline   Reply With Quote
Old 01-08-2008, 10:07 PM   #5  
Lose Weight in 2008!
 
BabyNicole's Avatar
 
Join Date: Dec 2007
Location: New Jersey
Posts: 130

Height: 5' 3"

Default

What about taking your meds before bedtime? Either that, or switching the vitamin brand? I was on One a Day weight smart two years ago and I didn't know why I couldn't sleep. Well, it has green tea in it! I stopped taking it, and could sleep again. I was wired on it! Different people have different reactions to meds. I would suggest switching brands.
BabyNicole is offline   Reply With Quote
Old 01-09-2008, 06:56 AM   #6  
Senior Member
 
witchyonadiet's Avatar
 
Join Date: Jul 2007
Location: Massachusetts
Posts: 450

Height: 5'4"

Default

You need to take the vitamin when you are NOT taking tyour meds - it blocks absorbtion. Sorry about the nausea..................
witchyonadiet is offline   Reply With Quote
Old 01-12-2008, 08:43 AM   #7  
Senior Member
Thread Starter
 
rabidstoat's Avatar
 
Join Date: Oct 2005
Posts: 628

S/C/G: 351 / 282 / 135

Height: 5'3"

Default

Update!

I am taking the two medications in the morning IMMEDIATELY after breakfast. And then I take the vitamin in the evening IMMEDIATELY after dinner. And that seems to be working!

I just put them in a little pill container in my pocket or purse in the morning (since I'm on the road a lot, I'm not at home as often), and I've been pretty good about remembering them so far.
rabidstoat is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 02:08 AM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright © 2024 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.